# SDR A6WA200940533

- Difficulty date: August 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR FS484, RBL 36 CLIP CRACKED.  UNDER FLOOR FS 484, RBL 36 CLIP REPAIRED IAW REO 601R-53-41-059, REV A.  (K)
